# SDR CALA2023091802806

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 118,575 hours, 18,369 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: MS295262
- Condition: Missing
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FUEL RECEPTACLE CAP MISSING. MEL 2821J APPROVAL REQUIRED LEFT FUEL RECEPTACLE CAP PLACED ON MEL. 2821J DDP C/W. APPROVED MEL 2821J. REPLACED REFUELING CAP REF AMM28-00-00.REMOVED MEL
